金沙娱app下载9570 - 最新地址[主頁]欢迎您

网站地图 | 联系我们 | English | 意见反馈 | 主任信箱
 
首页 金沙娱app下载9570概况 新闻动态 科研进展 交流合作 人才培养 研究队伍 人才招聘 政策规章 数学交叉科学传播
科研进展
科研成果
研究专题
获奖
现在位置:首页 > 科研进展 > 科研成果
无穷集上多项式优化的齐次化方法
【打印】【关闭】

   2022-12-21

This paper considers polynomial optimization with unbounded sets. We give a homogenization formulation and propose a hierarchy of Moment-SOS relaxations to solve it. Under the assumptions that the feasible set is closed at infinity and the ideal of homogenized equality constraining polynomials is real radical, we show that this hierarchy of Moment-SOS relaxations has finite convergence, if some optimality conditions (i.e., the linear independence constraint qualification, strict complementarity and second order sufficient conditions) hold at every minimizer, including the one at infinity. Moreover, we prove extended versions of Putinar-Vasilescu type Positivstellensatz for polynomials that are nonnegative on unbounded sets. The classical Moment-SOS hierarchy with denominators is also studied. In particular, we give a positive answer to a conjecture of Mai, Lasserre and Magron in their recent work.    

 

Publication:
  SIAM Journal on Mathematical Analysis, Volume 54, Issue 3, pp: 2876-2905.
  
  Author:
  Lei Huang
  Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China
  School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing, 100049, China
  

Jiawang Nie
  Department of Mathematics, University of California San Diego, 9500 Gilman Drive, La Jolla, CA, 92093, USA
  

Yaxiang Yuan
  Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China
  Email: yyx@lsec.cc.ac.cn

欢迎访问金沙娱app下载9570 - 最新地址 
地址:北京海淀区中关村东路55号 邮编:100190 电话: 86-10-62613242 Fax: 86-10-62616840 邮箱: ncmis@amss.ac.cn